MathSciNet Relay Station
MathSciNet bibliographic data
MR47674 (13,912e) 20.0X
Clifford, A. H. A class of partially ordered abelian groups related to Ky Fan's characterizing subgroups. Amer. J. Math. 74, (1952). 347–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement